MathSciNet Relay Station
MathSciNet bibliographic data
MR2255812 46L52 (46B04 46L07 46L51)
Junge, Marius; Ruan, Zhong-Jin; Sherman, David A classification for 2-isometries of noncommutative $L_p$-spaces. Israel J. Math. 150 (2005), 285–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement